Arjen Doelman
Arjen Doelman
Professor of Mathematics
Email yang diverifikasi di math.leidenuniv.nl - Beranda
JudulDikutip olehTahun
Pattern formation in the one-dimensional Gray-Scott model
A Doelman, TJ Kaper, PA Zegeling
Nonlinearity 10 (2), 523-563, 1997
2361997
Large stable pulse solutions in reaction-diffusion equations
A Doelman, RA Gardner, TJ Kaper
Indiana University Mathematics Journal 50 (1), 443 - 507, 2001
2052001
Stability analysis of singular patterns in the 1D Gray-Scott model: a matched asymptotics approach
A Doelman, RA Gardner, TJ Kaper
Physica D: Nonlinear Phenomena 122 (1-4), 1-36, 1998
1891998
On the nonlinear dynamics of free bars in straight channels
R Schielen, A Doelman, HE De Swart
Journal of Fluid Mechanics 252, 325-356, 1993
1321993
The dynamics of modulated wave trains
A Doelman, B Sandstede, A Scheel, G Schneider
Memoirs of the AMS 199 (934), 2009
1242009
A stability index analysis of 1-D patterns of the Gray-Scott model
A Doelman, RA Gardner, TJ Kaper
Memoirs of the AMS 155 (737), 2002
1172002
Phase separation explains a new class of self-organized spatial patterns in ecological systems
QX Liu, A Doelman, V Rottschäfer, M de Jager, PMJ Herman, M Rietkerk, ...
Proceedings of the National Academy of Sciences 110 (29), 11905-11910, 2013
1072013
Homoclinic stripe patterns
A Doelman, H van der Ploeg
SIAM Journal on Applied Dynamical Systems 1 (1), 65-104, 2002
822002
Periodic and quasi-periodic solutions of degenerate modulation equations
A Doelman, W Eckhaus
Physica D: Nonlinear Phenomena 53 (2-4), 249-266, 1991
761991
Semistrong pulse interactions in a class of coupled reaction-diffusion equations
A Doelman, TJ Kaper
SIAM Journal on Applied Dynamical Systems 2 (1), 53-96, 2003
752003
Regularity of solutions and the convergence of the Galerkin method in the Ginzburg-Landau equation
A Doelman, E S. Titi
Numerical Functional Analysis and Optimization 14 (3-4), 299-321, 1993
751993
Spatially periodic and aperiodic multi-pulse patterns in the one-dimensional Gierer–Meinhardt equation
A Doelman, TJ Kaper, H van der Ploeg
Methods and applications of analysis 8 (3), 387-414, 2001
732001
Rise and fall of periodic patterns for a generalized Klausmeier–Gray–Scott model
S van der Stelt, A Doelman, G Hek, JDM Rademacher
Journal of nonlinear science 23 (1), 39-95, 2013
722013
Beyond Turing: The response of patterned ecosystems to environmental change
K Siteur, E Siero, MB Eppinga, JDM Rademacher, A Doelman, M Rietkerk
Ecological Complexity 20, 81-96, 2014
692014
Slowly Modulated Two-Pulse Solutions in the Gray--Scott Model II: Geometric Theory, Bifurcations, and Splitting Dynamics
A Doelman, W Eckhaus, TJ Kaper
SIAM Journal on Applied Mathematics 61 (6), 2036-2062, 2001
622001
Slowly Modulated Two-Pulse Solutions in the Gray--Scott Model I: Asymptotic Construction and Stability
A Doelman, W Eckhaus, TJ Kaper
SIAM Journal on Applied Mathematics 61 (3), 1080-1102, 2000
622000
Analyticity of essentially bounded solutions to semilinear parabolic systems and validity of the Ginzburg–Landau equation
P Takáč, P Bollerman, A Doelman, A Van Harten, ES Titi
SIAM Journal on Mathematical Analysis 27 (2), 424-448, 1996
561996
Nonlinear asymptotic stability of the semistrong pulse dynamics in a regularized Gierer–Meinhardt model
A Doelman, TJ Kaper, K Promislow
SIAM Journal on Mathematical Analysis 38 (6), 1760-1787, 2007
552007
Propagation of hexagonal patterns near onset
A Doelman, B Sandstede, A Scheel, G Schneider
European Journal of Applied Mathematics 14 (01), 85-110, 2003
532003
Traveling waves in the complex Ginzburg-Landau equation
A Doelman
Journal of Nonlinear Science 3 (1), 225-266, 1993
531993
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20